MathSciNet Relay Station
MathSciNet bibliographic data
MR1975784 35Q53 (35Q35 35R60 70H20 76M35)
Hoang, Viet Ha; Khanin, Konstantin Random Burgers equation and Lagrangian systems in non-compact domains. Nonlinearity 16 (2003), no. 3, 819–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement